# SDR FDEA202412181813

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A53812635202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STGR24LH & STGR26LH FASTENER HOLE H   FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5310-T0313717 B P3. TITLE: FUSELAGE - MAINFRAME - FASTENER HOLES   CRACKED C/T FRAME 47 SPLICE FITTING BETWEEN STR 24 & 26 (EO 6-5310-7-5017 PT5/PT6).   REPAIRED THE FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STGR24LH & STGR26LH CRACKED   FASTENER HOLE H. THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EA: 6-5310-  T0313717 B. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53101603 FOR WORK DETAILS.
